| Catalog Number |
10014914 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was damaged.The following information was received by the initial reporter with the verbatim: pressure sensing disc tubing was being removed from pump and tubing came apart.Tubing came apart beneath pressure sensing disc.Tubing was not connected to patient but contained nmbx.11/15/23.Item: 10014914 quantity affected: 1 each.Serial/lot number: na.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.